# SDR DHL200071792D

- Difficulty date: January 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 741
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CK, FUS EXTERIOR CENTER SECTION FRONT LOWER CHORD CORROSION BL 14 UNDER BRACKET HANGER, STA 741.  REMOVED ATTACH BRACKETS AT BS 741, FOUND CORROSION ON BRACKET AND FORK SUPPORT ATTACH TO KEEL BEAM OUT OF LIMITS PER B727 SRM 57-10-1 FIG 1.  REMOVED CORROSION AT LOWER SKIN STA 741.  INSTALLED INTERNAL ANGLE, NEW ATTACH BRACKET AND FORK SUPPORT PER B727 SRM 57-10-1 FIG 1 AND 51-30-2.  REF: N/R 3550.
